# SDR AALA201902259019

- Difficulty date: February 22, 2019
- Submitted: February 25, 2019
- Operation: Air carrier
- Aircraft: N197AN
- Make and model: Boeing 757223
- Aircraft serial: 32391
- Aircraft time: 55,571 hours, 15,722 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141N4850
- Part serial: UNIT065
- Condition: Delaminated
- Location: Cockpit
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER`S R2 SLIDING WINDOW WAS DELAMINATED.   THE AIRCRAFT WAS GROUNDED.  REPLACED THE  WINDOW IAW AMM 56-11-02.
